# SDR DALA2018122527388

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 70,682 hours, 23,459 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 AFT CABIN FLOOR STRUCTURE HAS CORROSION ON UPPER SURFACE, STA 1640 FROM BL-O TO RBL 58. SP53-252-01I DOT 028. I-29. CORRECTIVE ACTION: EVALUATED CORROSION FROM MAIN CABIN FLOOR BEAM STA 1640 BL O TO RBL 58 FOUND OUT OF LIMIT DUE TO CORROSION ON EXISTING REPAIR, REPAIRED FLOOR BEAM FULL LENGTH IAW B757 SRM.
